No Cover Image

Journal article 486 views

A term rewriting characterization of the polytime functions and related complexity classes / Beckmann Arnold; Weiermann Andreas; Arnold Beckmann

Archive for Mathematical Logic, Volume: 36, Issue: 1, Pages: 11 - 30

Swansea University Author: Arnold, Beckmann

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1007/s001530050054

Published in: Archive for Mathematical Logic
ISSN: 0933-5846 1432-0665
Published: Springer Science $mathplus$ Business Media 1996
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa24558
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleBeckmann_1996,doi = 10.1007/s001530050054,url = http://dx.doi.org/10.1007/s001530050054,year = 1996,month = dec,publisher = Springer Science $\mathplus$ Business Media,volume = 36,number = 1,pages = 11--30,author = Arnold Beckmann and Andreas Weiermann,title = A term rewriting characterization of the polytime functions and related complexity classes,journal = Archive for Mathematical Logic
College: College of Science
Issue: 1
Start Page: 11
End Page: 30